Japan Journal of Industrial and Applied Mathematics

Preface

Masaaki Sugihara

Full-text: Open access

Article information

Source
Japan J. Indust. Appl. Math., Volume 26, Number 2-3 (2009), 123.

Dates
First available in Project Euclid: 4 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.jjiam/1317758984

Mathematical Reviews number (MathSciNet)
MR2589469

Subjects
Primary: 65-06: Proceedings, conferences, collections, etc.

Citation

Sugihara, Masaaki. Preface. Japan J. Indust. Appl. Math. 26 (2009), no. 2-3, 123. https://projecteuclid.org/euclid.jjiam/1317758984


Export citation